OLYMPUS WINTER & IBE GMBH VIDEO TELESCOPE "ENDOEYE", 5 MM, 0°, NTSC, AUTOCLAVABLE; RIGID VIDEO LAPAROSCOPE
Back to Search Results |
| Model Number |
WA50021B |
| Medical Device Problem Codes |
Break (1069); Crack (1135); No Display/Image (1183); Poor Quality Image (1408); Dent in Material (2526)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the outer tube bent, fiber breakage, big dent on distal edge, no image and image only show static due to cause traced to stress.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the rigid video laparoscope had an outer tube bent, fiber breakage, big dent on distal edge, no image and image only show static.There was no patient involvement.